Ask an expert
Question

03 Mar 2010

Breakthrough Bleeding
Dear Dr.

I have recently stopped taking the contraceptive pill because I am looking to try to fall pregnant in the near future and I had my last cycle from 16 Feb to 21 Feb, however now this week starting from 1 March, I am now bleeding again and my period is quite heavy with very painful cramping.

Do you think that I should consult a doctor? or does it have something to do with stopping the pill?

Many thanks.
Answer 398 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take a few months for your cycle to regulate after stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20280 votes
Vote